# SDR IPXA2020030652849

- Difficulty date: January 11, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724421921000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LH WING INSIDE LE SUPPORT RIB ON FWD WING SPAR HALFWAY BETWEEN TRACKS 9 AND IS CRACKEDREPAIR/ REPLACED PER EA 300-5741-27-A2418 AND EO A300-5740-75658-A
